Advanced Search
Article Contents
Article Contents

Local well-posedness for the density-dependent incompressible magneto-micropolar system with vacuum

  • * Corresponding author: Tong Tang

    * Corresponding author: Tong Tang 

Tong Tang is partially supported by NSFC (No. 11801138), the special grant of Jiangsu Provincial policy guidance plan for introducing foreign talents–BX2020082 and the Fundamental Research Funds for the Central Universities B200202156

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we prove the local well-posedness of strong solutions to the density-dependent incompressible magneto-micropolar system with vacuum. There is no assuming compatibility condition on the initial data.

    Mathematics Subject Classification: Primary: 35Q35, 35B40, 76N15.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. Ahmadi and M. Shahinpoor, Universal stability of magneto-micropolar fluid motions, Internat. J. Engrg. Sci., 12 (1974), 657-663.  doi: 10.1016/0020-7225(74)90042-1.
    [2] T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.
    [3] H. J. Choe and H. Kim, Strong solutions of the Navier-Stokes equations for nonhomogeneous incompressible fluids, Comm. Partial Differential Equations, 28 (2003), 1183-1201.  doi: 10.1081/PDE-120021191.
    [4] R. Danchin and B. Ducomet, The low Mach number limit for a barotropic model of radiative flow, SIAM J. Math. Anal., 48 (2016), 1025-1053.  doi: 10.1137/15M1009081.
    [5] R. Danchin and P. B. Mucha, The incompressible Navier-Stokes equations in vacuum, Comm. Pure Appl. Math., 72 (2019), 1351-1385.  doi: 10.1002/cpa.21806.
    [6] L. Du and Y. Wang, Mass concentration phenomenon in compressible magnetohydrodynamic flows, Nonlinearity, 28 (2015), 2959-2976.  doi: 10.1088/0951-7715/28/8/2959.
    [7] B. Ducomet and E. Feireisl, The equations of magnetohydrodynamics: On the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-629.  doi: 10.1007/s00220-006-0052-y.
    [8] M. DuránJ. Ferreira and M. A. Rojas-Medar, Reproductive weak solutions of magneto-micropolar fluid equations in exterior domains, Math. Comput. Modelling, 35 (2002), 779-791.  doi: 10.1016/S0895-7177(02)00049-3.
    [9] A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18.  doi: 10.1512/iumj.1967.16.16001.
    [10] J. Fan and W. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.
    [11] J. Fan, W. Sun and J. Yin, Blow-up criteria for Boussinesq system and MHD system and Landau-Lifshitz equations in a bounded domain, Bound. Value Probl., 90 (2016), 19 pp. doi: 10.1186/s13661-016-0598-3.
    [12] J. FanB. Samet and Y. Zhou, A regularity criterion for a density-dependent incompressible liquid crystals model with vacuum, Hiroshima Math. J., 49 (2019), 129-138.  doi: 10.32917/hmj/1554516040.
    [13] G. P. Galdi and S. Rionero, A note on the existence and uniqueness of solutions of the micropolar fluid equations, Internat. J. Engrg. Sci., 15 (1977), 105-108.  doi: 10.1016/0020-7225(77)90025-8.
    [14] A. V. Kazhikov, Solvability of the initial-boundary value problem for the equations of the motion of an inhomogeneous viscous incompressible fluid, Dokl. Akad. Nauk SSSR, 216 (1974), 1008-1010. 
    [15] J. U. Kim, Weak solutions of an initial boundary-value problems for an incompressible viscous fluid with non-negative density, SIAM J. Math. Anal., 18 (1987), 89-96.  doi: 10.1137/0518007.
    [16] J. Li, Local existence and uniqueness of strong solutions to the Navier-Stokes equations with nonnegative density, J. Differential Equations, 263 (2017), 6512-6536.  doi: 10.1016/j.jde.2017.07.021.
    [17] Y. Liu and S. Li, Global well-posedness for magneto-micropolar system in $2\frac12$ dimensions, Appl. Math. Comput., 280 (2016), 72-85.  doi: 10.1016/j.amc.2016.01.002.
    [18] G. Łukaszewicz, Micropolar Fluids: Theory and Applications, Birkhäuser Boston, Inc., Boston, MA, 1999. doi: 10.1007/978-1-4612-0641-5.
    [19] G. Łukaszewicz and W. Sadowski, Uniform attractor for 2D magneto-micropolar fluid flow in some unbounded domains, Z. Angew. Math. Phys., 55 (2004), 247-257.  doi: 10.1007/s00033-003-1127-7.
    [20] L. Ma, Global existence of three-dimensional incompressible magneto-micropolar system with mixed partial dissipation, magnetic diffusion and angular viscosity, Comput. Math. Appl., 75 (2018), 170-186.  doi: 10.1016/j.camwa.2017.09.009.
    [21] L. Ma, On two-dimensional incompressible magneto-micropolar system with mixed partial viscosity, Nonlinear Anal. Real World Appl., 40 (2018), 95-129.  doi: 10.1016/j.nonrwa.2017.08.014.
    [22] G. Metivier and S. Schochet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158, (2001), 61–90. doi: 10.1007/PL00004241.
    [23] C. J. Niche and C. Perusato, Sharp decay estimates and asymptotic behaviour for 3D magneto-micropolar fluids, preprint, 2020, arXiv: 2006.14427.
    [24] J. Simon, Nonhomogeneous viscous incompressible fluid: Existence of velocity, density and pressure, SIAM J. Math. Anal., 21 (1990), 1093-1117.  doi: 10.1137/0521061.
    [25] Y. F. WangL. Du and S. Li, Blowup mechanism for viscous compressible heat-conductive magnetohydrodynamic flows in three dimensions, Sci. China Math., 58 (2015), 1677-1696.  doi: 10.1007/s11425-014-4951-7.
    [26] Y. F. Wang, Weak Serrin-type blowup criterion for three-dimensional nonhomogeneous viscous incompressible heat conducting flows, Phys. D, 402 (2020), 132203, 8 pp. doi: 10.1016/j.physd.2019.132203.
    [27] H. Wu, Strong solution to the incompressible MHD equations with vacuum, Comput. Math. Appl., 61 (2011), 2742-2753.  doi: 10.1016/j.camwa.2011.03.033.
    [28] J. Yuan, Existence theorem and blow-up criterion for the strong solutions to the magneto-micropolar fluid equations, Math. Methods Appl. Sci., 31 (2008), 1113-1130.  doi: 10.1002/mma.967.
    [29] Z. ZhangZ. A. Yao and X. Wang, A regularity criterion for the 3D magneto-micropolar fluid equations in Triebel-Lizorkin spaces, Nonlinear Anal., 74 (2011), 2220-2225.  doi: 10.1016/j.na.2010.11.026.
  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views(626) PDF downloads(455) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint